# SDR JGVR20180709001

- Difficulty date: June 19, 2018
- Submitted: July 9, 2018
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N184TR
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258671
- Aircraft time: 4,685 hours, 2,694 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Gauge
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OXYGEN SYSTEM WAS BEING SERVICED, AT 3/4 PRESSURE THE AIRCRAFT’S PRESSURE GAUGE BECAME UNREADABLE AND A LEAKING SOUND DISCOVERED. OXYGEN CART WAS TURNED OFF AND LEAK INVESTIGATED. LEAKAGE COULD BE FELT ON THE BOTTOM OF THE GAUGE WHEN TECHNICIAN RAN FINGERS AROUND IT AT WHICH POINT THE GAUGE BLEW APART. REPLACED THE GAUGE.
